On standard integral table algebras generated by an element of width 2

Zvi Arad, Ya'akov Erez, Mikhail Muzychuk

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

The paper studies standard integral table algebras containing an element of width two. It is shown that the table subalgebra generated by such an element is exactly isomorphic to one of the table algebras described in Main Theorems 1.1 and 1.2.

Original languageEnglish
Pages (from-to)285-314
Number of pages30
JournalIsrael Journal of Mathematics
Volume142
DOIs
StatePublished - 1 Jan 2004
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'On standard integral table algebras generated by an element of width 2'. Together they form a unique fingerprint.

Cite this